RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 200, Number 11  


Extrinsic geometric properties of the Rozendorn surface, an isometric immersion of the Lobachevskiǐ plane in $E^5$
Yu. A. Aminov
3
Groups of $S$-units in hyperelliptic fields and continued fractions
V. V. Benyash-Krivets, V. P. Platonov
15
Hardy-Littlewood theorem for trigonometric series with $\alpha$-monotone coefficients
M. I. Dyachenko, E. D. Nursultanov
45
A generalization of the Whittaker-Kotel'nikov-Shannon sampling theorem for continuous functions on a closed interval
A. Yu. Trynin
61
On some categories of Monge-Ampère systems of equations
D. V. Tunitsky
109
Hassett-Tschinkel correspondence and automorphisms of the quadric
E. V. Sharoiko
145
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019